# SDR UIEA2017032200366

- Difficulty date: March 20, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 91,533 hours, 17,927 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Fire Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN DECK CARGO FIRE DETECTOR B3 ILLUMINATED AMBER (FAILED).  PERFORMED OPS CHECK IAW  MM 26-14-00.  INDICATION CLEARED, OPS CHECKED NORMAL.
